MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VALITUDE? CRT-P; Implantable Cardiac Resynchronization Therapy Pacemaker

BOSTON SCIENTIFIC CORPORATION VALITUDE? CRT-P; Implantable Cardiac Resynchronization Therapy Pacemaker
Model Number U125
Medical Device Problem Codes Premature Discharge of Battery (1057); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device recorded a code 1003, indicating the voltage was too low for the projected remaining capacity.Additionally, no data was available.Technical services (ts) was consulted and stated that data will need to be transmitted from home or through an in office check.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Continued monitoring was recommended.The device will remain implanted, and the patient will be monitored at this time.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
VALITUDE? CRT-P
Common Device Name
Implantable Cardiac Resynchronization Therapy Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50602276
Report Number2124215-2026-46528
Device Sequence Number10710146
Product Code NKE
UDI-Device Identifier00802526559389
UDI-Public(01)00802526559389(17)230413
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/13/2023
Device Model NumberU125
Device Catalogue NumberU125
Device Lot Number718573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale